# SDR REXA2019041020456

- Difficulty date: April 2, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 22850200809
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THRUST REVERSER HAS A CRACK NEAR BLOCKER DOOR #9.  REPAIRED LH THRUST REVERSER NEAR BLOCKER DOOR #9 IAW IAW REO 601R-78-30-26-16 AAR SM 33
